Non-itchy Rash From Contrave

17 Replies Updated



Conversation Starter

Ta2kitty Says:


I have been on Contrave for 5 days. 2 days ago, I noticed a splotchy rash on my buttocks, legs and around my armpits. It does not itch. My doctor does not know what it is and the only thing new is this medication. Has anyone else experienced this side effect? If so, does it resolve on its own?


Showing Replies 1 - 17 of 17 RSS Feed


Page of 1     Sorted By:
1
Rob Says:
via mobile

I'm in week five of taking Contrave. I had no side effects until I started the week 5 dosing (2 tabs twice a day). I developed a blotchy red rash mostly on my forearms. Ive list 10 lbs so far so I'm staying on the Contrave. Bum just going to try taking ZYRTEC to are if it relieves the rash.

REPLYSHAREREPORT
Was this helpful?      5  
2
Verwon Says:

A rash is listed by the FDA as a possibly side effect of Contrave. Most side effects do go away, after 4 to 6 weeks, once your body gets used to the medication. Other side effects may also include alopecia, nausea, insomnia and diarrhea.

However, in case it is the start of an allergic reaction, you should have the rash checked out by your respective doctors.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  
3
Steffy Says:

I developed an itchy rash on back of my neck and ears on my 3rd week of contrave. I went to Dr. and he has stopped Contrave and prescribed steroids to get rid of Rash. State i can return to beginning of 1 a day once rash goes away. Got so bad my right eye lid swelled up and my hands were so swollen, itchy and red, they hurt when touched. Is this a side effect that will eventually go away? I love Contrave i lost 9 pounds in the 3 weeks.

REPLYSHAREREPORT
Was this helpful?      0  
4
Sherie Says:

This side effect, delayed onset uticardia does not go away

REPLYSHAREREPORT
Was this helpful?      1  
5
Dawn Says:
via mobile

Should we stop taking it? Could this itching lead to a heart attack?

REPLYSHAREREPORT
Was this helpful?      0  
6
Wanda Says:

I took contrave for about 2 weeks and i am itching uncontrollably. started with hands and feet and now is everywhere and i stopped taking it 10 days ago. anyone else with this. also my lymph nodes in my neck was very swollen and achy. they have went down, but the itching is with a vengence. i am miserable. the bumps does not come out until i am itching. i am trying to lose weight and don't want to take steroids. anyone with this problem?

REPLYSHAREREPORT
Was this helpful?      0  
7
LADYJ Says:
via mobile

Yes I have the red rash on my arm with little bumps a little itchy at time. I am on day 6. The rash came after day 3. The pill is really cutting my appetite for sweets which I love. I called the doctor who prescribe it but she was not in the office today. However another doctor in her office told me to discontinue taking the contrave and told me to get come Benadryl cream for the itching. I will call my doctor tomorrow. I feel like it is working and would hate to stop since I bought 120 tablets.

REPLYSHAREREPORT
Was this helpful?      0  
8
Jon Says:

Yes, I started itching at week 5 and had lost 12 lbs. I stopped using and I am still itching 3 weeks later. Only relief is cold compresses, sleeping with a ice pack. I'm going to my doctor tomorrow..

REPLYSHAREREPORT
Was this helpful?      0  

9
freckles Says:

i started taking it in March and took it for 4 days and started itching hands and feet, then everywhere. i was off for 3 weeks and still itching. went to an allergist and have been on zyrtec and zantac ever since. he said that i will need to take it for about 6 months. last month, i attempted to get off and it worked for about a week and slowly i started itching again.

REPLYSHAREREPORT
Was this helpful?      0  
10
Rheta Says:
via mobile

I'm in ER right now itching for 4 days. My lips and eyes are swollen. I itch so bad I can't sleep and I have bruises from scratching. Been on Concrave for 5 days

REPLYSHAREREPORT
Was this helpful?      0  
11
Lisa Says:
via mobile

Did you continue taking it? The same happened to me when I took 2 pills but I stopped. It's been a week now, I am thinking of starting up again with one.

REPLYSHAREREPORT
Was this helpful?      0  
12
Clarke Says:
via mobile

I too am experiencing exactly what you are going through but mine's is severely itching my doctor told me it could be because of the high dosage I was only in week 3 of taking contrave so I was told to stop until it goes away I am cuddling on a steroid and taking Benadryl so it's just a matter of time before it goes away and for the steroids to kick in to alleviate the itching and the rash to go away

REPLYSHAREREPORT
Was this helpful?      0  
13
Ree Says:
via mobile

I have been on contrave for less than 1 wk, I have what they say it's hive knots on my face, yes face and all thru my hairline, they will not heal! They look infected and hurts really bad ! I am having itching as well many other symptoms, anyone talked to a real dr about this? I have tried Benadryl and many other things they don't help, any feedback pls?

REPLYSHAREREPORT
Was this helpful?      1  
14
rstar Says:

Re: Rheta (# 10)

I also have been on for 4 wks NO side effects and I lost 7 lbs BUT the rash is horrible! Got it on my face, and bad on my hands. It looks horrible! I am sad because the drug was slowly working and I have been off for days and gained 4 lbs! BUT I can not take the rash so I'm coming off!

REPLYSHAREREPORT
Was this helpful?      0  
15
Candy Says:
via mobile

Re: Wanda (# 6)

Hi. Yes i just started itching and bumps come up after i scratch it. I'm on week two but i don't want to stop it. Will it go away if i still keep taking it and my body gets use to it?

REPLYSHAREREPORT
Was this helpful?      0  
16
Rhonda Says:
via mobile

Re: Candy (# 15)

I was wondering if the rash was going away? Or did you stop taking? I am on week 3 and itch itch itch don't wanna stop if it goes away.

REPLYSHAREREPORT
Was this helpful?      0  
17
Candy Says:
via mobile

Re: Rhonda (# 16)

I had to stop i was riping my skin open it was bad i drew blood sucks cause it was working

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Red itchy rash from Nexium or Ramipril?
Hi I am 49 and have developed itchy red rash with small bumps on my neck and face. Has occurred only in last two weeks o... 1 reply
contrave / rash
what does the rash that a person might get while on this med look like? ## It depends on why they are getting the rash. ... 5 replies
Itching from Contrave
I have been taking Contrave for three weeks and have developed itching on the insides of my hands and the bottoms of my ... 54 replies
Switching from Wellbutrin XL to Contrave?
Hi - I am switching from Wellbutrin XL 300 mg/day (brand) to Contrave. I do not have the Rx yet but wanted to ask in adv... 3 replies
switching from bupropion hcl xl to contrave 8/90
I would like to know how to switch from Bupropion HCL XL 300 to Contrave 8/90? I have been taking Bupropion for years. I... 1 reply
Dosage after taking a break from Contrave
I took Contrave for about four months and lost 10 lbs. Decided I would stop and didn't take it for a month. I immedi... 2 replies
Itchy rash after methylprednisolone
How many "rounds" of methylprednisolone should cure itchy hives all over body. If rash doesn't respond to me... 15 replies
Itchy rash on arms and legs
I was given A weeks dose of nitrofurantoin 100 mg for UTI and on the last 3 days my skin has been uncontrollably itchy. ... 1 reply
Unknown cause of itchy rash or bites on my elbows and hands
I have an itchy rash or bites on my elbows and hands. I sprayed for bed bugs and sprinkled diatomaceous earth all over m... 1 reply
Body Is Unbearably Itchy From Iron Infusions
I received iron infusions in the spring of 2016...Here it is December of 2016 and I am suffering from severe itching mai... 3 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 May 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA